MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439688
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant attempt, the guidewire kept getting caught inside the lead and could not be advanced.The lead was not used and a new lead was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6321068
Report Number2649622-2017-01450
Device Sequence Number694265
Product Code OJX
UDI-Device Identifier00643169601819
UDI-Public00643169601819
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2018
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2016
Supplement Date Received by Manufacturer12/09/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR